Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Med Sci. 2007 Mar;333(3):173-4.

Cushing syndrome caused by topical corticosteroid: a case report.

Author information

  • 1Department of Endocrinology and Metabolism, Mersin University Medical Faculty, Mersin, Turkey.

Abstract

Development of iatrogenic Cushing syndrome from topical steroid therapy is very rare in adults. A 48-year-old woman with a diagnosis of Cushing syndrome caused by long-term topical clobetasol propionate application was presented. Laboratory studies were consistent with adrenal suppression that improved after discontinuation of the use of topical glucocorticoids. Patients who will take treatment with steroids, even with topical steroids, should be offered information about the dose, duration, and type of the treatment and its systemic side-effects.

PMID:
17496736
DOI:
10.1097/MAJ.0b013e3180318fbcx
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center